# SDR WX0A2018072373357

- Difficulty date: July 19, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N227NV
- Make and model: Airbus A320-214
- Aircraft serial: 714
- Aircraft time: 61,862 hours, 22,473 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR DETECTED DURING DESCENT.   R & R THE HEAT EXCHANGER, WATER EXTRACTOR AND INJECTOR. PERFORMED DECONTAMINATION OF ECS.
